MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-55-060-120-P6
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.The stent was inadvertently deployed inside the sheath; therefore, when the device was withdrawn, the stent was pulled into the sheath.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation determined the reported difficulties were due to operational context.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported the supera stent was advanced to the target lesion without issue.During deployment of the stent, the physician did not realize the stent was being deployed inside the sheath and the deployment lock was not unlocked; therefore, when the device was withdrawn, the stent was pulled into the sheath.The stent was encapsulated into the sheath and removed with the device without any consequences.The procedure was aborted, the lesion was treated with angioplasty only.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7313849
Report Number2024168-2018-01561
Device Sequence Number1741487
Product Code NIP
UDI-Device Identifier08975370026290
UDI-Public08975370026290
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue NumberS-55-060-120-P6
Device Lot Number6031161
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2018
Initial Report FDA Received Date03/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SHEATH: 6FR 45 DESTINATION